# SDR QXEA9801448

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sill
- Condition: Bent
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD REAR CARGO DOOR SILL IS DENTED AND BENT ALONG 8 OF FORWARD EDGE.  REPAIRED IAW FOKKER SRM 51-31-01.
